Resultats globals: 1 registres trobats en 0.01 segons.
Articles, 1 registres trobats
Articles 1 registres trobats  
35 p, 488.5 KB The boundedness of multilinear Calderón-Zygmund operators on weighted and variable Hardy spaces / Cruz-Uribe, David (University of Alabama. Department of Mathematics) ; OFS ; Moen, Kabe (University of Alabama. Department of Mathematics) ; Van Nguyen, Hanh (University of Alabama. Department of Mathematics)
We establish the boundedness of the multilinear Calderon{Zygmund operators from a product of weighted Hardy spaces into a weighted Hardy or Lebesgue space. Our results generalize to the weighted setting results obtained by Grafakos and Kalton [18] and recent work by the third author, Grafakos, Nakamura, and Sawano [20]. [...]
2019 - 10.5565/PUBLMAT6321908
Publicacions matemàtiques, Vol. 63 Núm. 2 (2019) , p. 679-713 (Articles)  

Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.